Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Morava $ K$-theories of some classifying spaces

Author: Nicholas J. Kuhn
Journal: Trans. Amer. Math. Soc. 304 (1987), 193-205
MSC: Primary 55N22; Secondary 19L99
MathSciNet review: 906812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ P$ be a finite abelian $ p$-group with classifying space $ BP$. We compute, in representation theoretic terms, the Morava $ K$-theories of the stable wedge summands of $ BP$. In particular, we obtain a simple, and purely group theoretic, description of the rank of $ K{(s)^{\ast}}(BG)$ for any finite group $ G$ with an abelian $ p$-Sylow subgroup. A minimal amount of topology quickly reduces the problem to an algebraic one of analyzing truncated polynomial algebras as modular representations of the semigroup $ {M_n}({\mathbf{Z}} / p)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N22, 19L99

Retrieve articles in all journals with MSC: 55N22, 19L99

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society